International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Smoothness to the Boundary of Biholomorphic Mappings

  • Steven G. Krantz1
  1. Washington University in St. Louis

Abstract

Under a plausible geometric hypothesis, we show that a biholomorphic mappingof smoothly bounded, pseudoconvex domains extends to a diffeomorphism of the closures.

How to Cite

S. G. Krantz, Smoothness to the Boundary of Biholomorphic Mappings, Int. J. Anal. Appl. 8 (2015), 1–14.

BibTeX
@article{Krantz2015,
  author  = {Krantz, Steven G.},
  title   = {Smoothness to the Boundary of Biholomorphic Mappings},
  journal = {Int. J. Anal. Appl.},
  volume  = {8},
  year    = {2015},
  pages   = {1--14},
  doi     = {}
}

References

  • [1] R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.
  • [2] S. R. Bell, Biholomorphic mappings and the ∂ problem, Ann. Math., 114(1981), 103-113.
  • [3] S. R. Bell, Local boundary behavior of proper holomorphic mappings, Complex Analysis of Several Variables (Madison, Wis., 1982), 1-7, Proc. Sympos. Pure Math., 41, Amer. Math. Soc., Providence, RI, 1984.
  • [4] S. R. Bell and E. Ligocka, A simplification and extension of Fefferman's theorem on biholomorphic mappings, Invent. Math. 57(1980), 283-289.
  • [5] R. B. Burckel, An Introduction to Classical Complex Analysis, Academic Press, New York, 1979.
  • [6] K. Diederich and J. E. Fornæss, Pseudoconvex domains: Bounded strictly plurisubharmonic exhaustion functions, Invent. Math. 39(1977), 129-141.
  • [7] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26(1974), 1-65.
  • [8] G. B. Folland and J. J. Kohn, The Neumann Problem for the Cauchy-Riemann Complex, Princeton University Press, Princeton, 1972.
  • [9] B. Fridman, Biholomorphic transformations that do not extend continuously to the boundary, Michigan Math. J. 38(1991), 67-73.
  • [10] G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, American Mathematical Society, Providence, 1969.
  • [11] R. E. Greene and S. G. Krantz, Function Theory of One Complex Variable, 3rd ed., American Mathematical Society, Providence, RI, 2006.
  • [12] G. M. Henkin, An analytic polyhedron is not holomorphically equivalent to a strictly pseudoconvex domain, (Russian) Dokl. Akad. Nauk SSSR 210(1973), 1026-1029.
  • [13] L. H ¨ormander, L2 estimates and existence theorems for the ∂ operator, Acta Math. 113(1965), 89-152. w
  • [14] J. J. Kohn, Global regularity for ∂ on weakly pseudo-convex manifolds, Trans. AMS 181(1973), 273-292.
  • [15] S. G. Krantz, Function Theory of Several Complex Variables, 2nd ed., American Mathematical Society, Providenc, RI, 2001.
  • [16] R. M. Range, The Carath ´eodory metric and holomorphic maps on a class of weakly pseudoconvex domains, Pacific J. Math. 78(1978), 173-189.
  • [17] R. M. Range, A remark on bounded strictly plurisubharmonic exhaustion functions, Proc. AMS 81(1981), 220-222.
  • [18] S. Roman, The formula of Fa`a di Bruno, Am. Math. Monthly 87(1980), 805-809.
  • [19] E. M. Stein, Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, NJ, 1993.